# SDR 2012FA0000139

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: General aviation
- Aircraft: N610PT
- Make and model: Cessna 510
- Aircraft serial: 5100172
- Aircraft time: 1,104 hours, 913 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MLG GVI INSPECTION, MX FOUND NR 4 PIN, AND NR 6 WASHER, WERE NOT INSTALLED THROUGH AFT NR 3 LINK, UNDER NR 2 SPRING, IN LT UP-LOCK ASSEMBLY.  LINK WAS LOOSE IN THE ASSY AND ALL UP-LOCK MOVEMENT WAS PROVIDED THROUGH THE FWD LINK. THE FWD LINK WAS BENT DUE TO THE ADDED TENSION AND MISALIGNMENT.  UPON REVIEW OF THE AIRFRAME LOGBOOKS THERE IS NO INDICATION THAT THIS ASSY HAD BEEN DISASSEMBLED IN THE FIELD AND THERE WAS "WHITE" INSPECTION TORQUE STRIP ON ASSOCIATED HARDWARE.  IT IS PERSUMED THAT THIS WAS INSTALLED INCORRECTLY AT THE FACTORY.  EMERGANCY GEAR RELEASE APPEARS TO HAVE WORKED CORRETLY IF THERE WAS A TOTAL FAILURE OF THE LONE LINK AND/OR PIN.
